Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I feel numb and detached on Zyprexa and Geodon SLS

Posted by SalArmy4me on October 1, 2001, at 17:34:56

In reply to I feel numb and detached on Zyprexa and Geodon, posted by SLS on October 1, 2001, at 17:18:48

Are you using Geodon as your only antidepressant? You may need a base antidepressant.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SalArmy4me thread:80002
URL: http://www.dr-bob.org/babble/20010927/msgs/80004.html